# SDR SWAA2024022649977

- Difficulty date: February 7, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN BREAK PANEL IS CRACKED IN RADIUS AT BS 540; LBL 1; WL 208<[01] UPDATED TABLE; PARTIAL STEP 1;[02] COMPLETED STEP 2; PARTIAL STEP 1.;[03] VERIFIED STEPS 1; IN PARTIAL; STEP 2 COMPLETE.;[04] REMOVED AND REPLACED MID CABIN BREAK PANEL STA 540; BL0-LBL 25; WL 208 PER SRM 51-40-02-0G-0 AND AIPC 53-31-00-05;[05] VERIFIED STEP 1 COMPLETE.;[06] VERIFIED ALL STEPS AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
